MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division ARCHITECT Total Bilirubin2; diazo colorimetry, bilirubin

Abbott Ireland Diagnostics Division ARCHITECT Total Bilirubin2; diazo colorimetry, bilirubin
Catalog Number 04T09-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely decreased total bilirubin2 results generated by the architect c4000 processing module for an infant patient.The physician questioned the results associated with sample ids (b)(6).The following data was provided: total bilirubin reference range for infants: 2 to 12 mg/dl (b)(6) 2026 at 10:30 am sid (b)(6) total bilirubin: 11.10 mg/dl.(b)(6) 2026 at 9:53 am sid (b)(6) total bilirubin: 16.6 mg/dl.(b)(6) 2026 at 8:35 pm sid (b)(6) total bilirubin: 17.0 mg/dl.(b)(6) 2026 at 10:22 am sid (b)(6) total bilirubin: 8.2 mg/dl.(b)(6) 2026 at 12:11 pm sid (b)(6) total bilirubin: 7.30 mg/dl.(b)(6) 2026 at 3:22 pm sid (b)(6) total bilirubin: 18.4 mg/dl this sample was analyzed at another facility using the alinity platform.(b)(6) 2026 at 11:22 am sid (b)(6) total bilirubin: 19.10 mg/dl (b)(6) 2026 at 11:05 am sid (b)(6) total bilirubin: 17.90 mg/dl results marked with an asterisk (*) were questioned by the physician.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.

Brand Name
ARCHITECT Total Bilirubin2
Common Device Name
diazo colorimetry, bilirubin
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key50801169
Report Number3005094123-2026-00469
Device Sequence Number13397852
Product Code CIG
UDI-Device Identifier00380740167561
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K223324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Catalogue Number04T09-20
Device Lot Number77234UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C403369
Patient SexUnknown